# SDR SWAA013335

- Difficulty date: December 14, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N104SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23110
- Aircraft time: 56,442 hours, 60,194 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P4010021
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT INOP AFT CABIN TOP UNIT.  REMOVED AND REPLACED FLASHLIGHT PER MM.
